University Links: Home Page | Site Map
Covenant University Repository

A Semi-Analytical Method for Solutions of a Certain Class of Second Order Ordinary Differential Equations

Edeki, S.O. and Okagbue, H. I. and Opanuga, A. A. and Adeosun, S. A. (2014) A Semi-Analytical Method for Solutions of a Certain Class of Second Order Ordinary Differential Equations. Applied Mathematics, 2014 (5). pp. 2034-2041.

[img] PDF
Download (917Kb)

Abstract

This paper presents the theory and applications of a new computational technique referred to as Differential Transform Method (DTM) for solving second order linear ordinary differential equations, for both homogeneous and nonhomogeneous cases. For the robustness and efficiency of the method, four examples are considered. The results indicate that the DTM is reliable and accurate when compared to the exact solutions of the solved problems.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: UNSPECIFIED
Depositing User: S.O. Edeki
Date Deposited: 07 Mar 2016 09:43
Last Modified: 07 Mar 2016 09:43
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/6380

Actions (login required)

View Item View Item